Will birth control help to rid of cramps and regulate periods? Other benefits? Thanks :)

Most likely. 2 common side effects of birth control pills are making periods regular and decreasing cramps, as well as lighter periods.
In most women. It should but you need to see an obgyn for a proper work-up and evaluation of the cause and then depending on what is found you can get started on one of the newer low dose pills.

Related Questions

Should I change my birth control I started taking the pill 3 months ago to help get rid of my severe cramps and pain I get during the first few days of my period. I decided to take seasonique because of the less period, but during my last month of the pa

Seasonique . Seasonique is known to cause a lot of spotting within the first three months. Now that you have changed to Yaz (drospirenone and ethinyl estradiol) you still may get some spotting which should get better during the next three cycles. At this point, you should give the Yaz (drospirenone and ethinyl estradiol) a try. Be patient while your body adjust's to this new hormone. Hang in there! Read more...
Good, . Good, but complicated question. Lets go back just a bit. The lining of the uterus is what builds and then sheds with your period. With seasonique or any birth control pill that you try to extend (not have a cycle every month), there is a risk of the lining starting to shed before you hit the placebo pills. When this happens will be different for everyone but a lot of folks start spotting at 6-8 weeks. When it starts to shed in this situation, the hormones in the seasonique partly support it so it sheds irregularly. Hence the prolonged spotting. At this point, you have the options of sticking with the Yaz (drospirenone and ethinyl estradiol) (most women will stop bleeding in the first few days of a new pack), stop the pills for a week and then start a new pack (of pretty much anything) or just stop them altogether. Giving yourself a week off may allow the rest of the lining to shed so you can start over. All combined hormone birth control (pills, patches, vaginal ring) have the same risk if you try to extend the cycle. All have a risk of breakthrough bleeding. It is more of a timing issue than a specific to the pill problem. What would i recommend? Ask your doctor about going off for a week to let the lining shed and restarting the yaz (drospirenone and ethinyl estradiol). Keep in mind that you may not be protected from pregnancy while you are getting this all figured out. So use back up birth control until you are sure you are protected. Good luck! Read more...

17 days late okay, so I am couple months shy from 20 and need help with an issue. I was prescribed birth control (trinessa) two years ago due to extreme periods. I would throw up and have extreme cramps that would prevent me from doing anything. It was li

As . As doctors, the first thing we do when we hear a woman is having a light or missed period or abnormal spotting, we check a pregnancy test - so i'm glad you took one already. You can always take a home pregnancy test as long as it has been 5- 6 weeks since your last normal period, or you can go see your doctor and they can test you. A home pregnancy test is 97% accurate if taken a week or more after the missed period. There are other reasons besides pregnancy that can cause a woman to miss a period such as: stress, diet, excessive exercise or a hormone imbalance such as with a thyroid disorder or poly cystic ovarian syndrome. The foul odor and change in appearance of your urine could also be an indication of an infection such as bacterial vaginosis, a yeast infection or even a sexually transmitted disease like trichamonas. You should give you doctor a call and have an exam just to be sure. Good luck! Read more...